MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that green stripes on the surgical monitor, intraoperative.There was no harm for the patient, operator or third party reported.Further information was requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
(head cable) the evaluation determined that the reported event was caused by a defective head cable.This was attributed to wear and tear.

Brand Name
4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17408396
Report Number1220246-2023-07333
Device Sequence Number7121478
Product Code GCJ
UDI-Device Identifier00888867216570
UDI-Public00888867216570
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 BB CAMERA HEAD,AUTOCLAV
Device Catalogue NumberAR-3210-0029
Device Lot Number12902457
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown